Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/15311

Title: Random periodic solutions of random dynamical systems
Authors: Zhao, Huaizhong
Zheng, Z-H.
Keywords: Random periodic solution
Perfect cocycle
Random dynamical system
Invariant set
Lyapunov exponent
Issue Date: 2009
Publisher: © Elsevier Inc.
Citation: ZHAO, H. and ZHENG, Z-H., 2009. Random periodic solutions of random dynamical systems. Journal of Differential Equations, 246 (5), pp. 2020 - 2038.
Abstract: In this paper, we give the definition of the random periodic solutions of random dynamical systems. We prove the existence of such periodic solutions for a C perfect cocycle on a cylinder using a random invariant set, the Lyapunov exponents and the pullback of the cocycle.
Description: This article was published in the Journal of Differential Equations [© Elsevier Inc.] and the definitive version is available with an Elsevier user License at: http://dx.doi.org/10.1016/j.jde.2008.10.011
Version: Accepted for publication
DOI: 10.1016/j.jde.2008.10.011
URI: https://dspace.lboro.ac.uk/2134/15311
Publisher Link: http://dx.doi.org/10.1016/j.jde.2008.10.011
ISSN: 0022-0396
Appears in Collections:Published Articles (Maths)

Files associated with this item:

File Description SizeFormat
Lou16c.pdfAccepted version316.81 kBAdobe PDFView/Open

 

SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.